# SDR USAA2009102892914

- Difficulty date: August 26, 2009
- Submitted: October 29, 2009
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 50,559 hours, 33,599 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C257273
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q2 - MAJOR REPAIR - CRACK ON LOWER SKIN OF LEFT HORIZONTAL STABILIZER BETWEEN STAB STA 111 TO STAB STA 166.  REPAIRED LOWER SKIN OF LEFT HORIZONTAL STABILIZER BETWEEN STAB STA 111 TO STAB STA 166 IAW EA 132673.
